# SDR CA030613004

- Difficulty date: June 11, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 34,310 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2720 · Rudder Control System
- Part: Mount
- Part number: C2CF1777A
- Condition: Cracked
- Location: Rudder Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAKE OFF RUDDER PEDAL MOUNT ASSY PN C2CF1777A CRACKED AT BASE OF OPERATING LEVER WELD ALLOWING THE RT RUDDER PEDAL TO DROP TO THE FLOOR, RUDDER CONTROL WAS LOST AND THE TAKE OFF ABORTED. UPON EXAMINATION OF THE AFFECTED PARTS IT WAS NOTED THAT THE WELD HAD SEPARATED CLEANLY FROM THE TUBE AND ALL WELD FILLER MATERIAL REMAINED ON THE OPERATING LEVER HALF, INDICATING POSSIBLE POOR PENETRATION OF THE ORIGINAL WELD. THIS TORQUE TUBE  IS DIFFICULT TO INSPECT AT THE WELD LOCATION UNLESS THE FOOT WELL PANEL IS REMOVED TO ENABLE VIEWING FROM ABOVE. TH E SUBMITTER HAS INCORPORATED A SPECIAL IN DETAIL INSPECTION OF THE AFFECTED PART/WELD ON A REPEATATIVE BASIS.
